Lie-type higher derivations on operator algebras

Document Type : Research Paper




 Motivated by the intensive and powerful works concerning additive‎
‎mappings of operator algebras‎, ‎we mainly study Lie-type higher‎
‎derivations on operator algebras in the current work‎. ‎It is shown‎
‎that every Lie (triple-)higher derivation on some classical operator‎
‎algebras is of standard form‎. ‎The definition of Lie $n$-higher‎
‎derivations on operator algebras and related potential research‎
‎topics are properly-posed at the end of this article‎.


Main Subjects

Volume 40, Issue 5 - Serial Number 5
October 2014
Pages 1169-1194
  • Receive Date: 26 April 2013
  • Revise Date: 29 August 2013
  • Accept Date: 30 August 2013
  • First Publish Date: 01 October 2014